# SDR IPXA2018092654401

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 54,961 hours, 18,192 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Component: Elevator, Boeing
- Component part number: 183T200129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD ELEVATOR UPPER SURFACE HAD A PUNCTURE,  21.75 INCHES FROM T/E AND 13 INCHES FROM THE INBD END, ELEVATOR STATION 61.  REPAIRED THE SKIN IAW SRM 51-70-17-0G, PARA 4B, AND SRM 55-20-01-2R-1, REPAIR 1.  MAJOR.
